# SDR 07FDEA01000

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DEFORMATION AND TOOL MARKS ON C74 OUTER FLANGE AT P26 LT AND RT REPAIR WAS PERFORMED BY REWORK TO SMOOTH CONTOUR ON THE OUTER FLANGE IAW EA 6-5318-106420 AND RAS/DATLS/0003545/2007 ISS. A
